Paracetamol 250mg/5ml Syrup 120ml
Out of stock
Shipping Weight 0 Show Delivery Fee
For the management and treatment of fever, headache, muscular aches & pain, toothache, colds, earache, fever due to tonsillectomy, inoculations & vaccinations.
Place of Origin
May be taken with or without food.
Each 5 mlL syrup contains 250 mg of paracetamol.
Interactions with anticoagulants
- HDE Free Shipping Show More
Write a Review
Product Code: 10083935